Jump to content

Symptoms after Pfizer


Recommended Posts

I got my 1st Pfizer shot a week ago, I've been waking everyday with a mild head ache.
My arm was sore for 3 days where the needle penetrated. 
Anyone else with issues? 

  • Like 1
Link to post
Share on other sites
  • Replies 62
  • Created
  • Last Reply

Top Posters In This Topic

Top Posters In This Topic

Popular Posts

I’ve found myself unable to pronounce the ‘F’ in Pfizer without laughing like a drain … but then again I’ve had only Astra Zeneca shots so there’s that.   Get well soon. and (a) don’t seek m

1st headache on the 5th day 2nd not well since the 5th day, now almost a month. Temperature, sweating, headaches, gastric problems

No problems for me however about 24 hours after the second injection I noticed that metallic items would vibrate and wobble when I walked by.  48 hours post-injection I was attacked by a pair of sciss

Yesterday, slightly stiff neck on the side I was injected, very slight tenderness around the injection area.

Today, feels like a bruise at the injection site, but nothing to see and no feelings if I don't poke at it.

Link to post
Share on other sites

Both me, my wife, and my sister and brother in-law got vaccinated with Pfizer last spring , all at the same time. My brother in law  has several allergies and was worried about taking the Pfizer vaccine , and wanted to take the J&J vaccine,

Both were offered at the vaccination location we were going. 

The rest of us were not too concerned as we were very robust people. 

It turned out that when we got there , they were out of J&J and my brother in law

rather than come back another day, relented and also got the Pfizer vaccine. 

Me . my wife, and the person we worried the most about, my brother in law, were perfectly fine. as others said a bit of a sore arm for about a day, My sister whom we worried the least about because she was never sick a day in her life, was slightly ill , such you, for about a week. 

I think strong people that have strong immunity systems might have a bit of a stronger reaction to it as their body reacts differently.

I would not worry about it too much, My sister was fine in a week, and none of us had any issues with covid 19😀.

Congratulations on getting your Pfizer shot!!

Edited by sirineou
Link to post
Share on other sites

Two days after first jab I had bad stomach cramps and severe sweating for a few hours

After second jab I just felt a bit <deleted> for a couple of days.

I have to say that, overall, the experiance of getting the jabs here on Phuket was very good indeed and I am so grateful.

  • Like 1
Link to post
Share on other sites

A bit of a sore arm after the 1st shot went away after 2-3 days.

 

After the 2nd shot had cold shivers at night and was feeling unwell the whole next day. After that no issues!

Link to post
Share on other sites
3 hours ago, internationalism said:

1st headache on the 5th day

2nd not well since the 5th day, now almost a month. Temperature, sweating, headaches, gastric problems

Almost the same as you , except I was violently vomiting straight after the jab (started about 3hrs after and lasted for about 12hrs). Next 2 days felt fine and then digestive issues starting day 3. Seemed to be a gut issue with fungus so went on appropriate diet and seemed to clear up. After feeling OK for a few days felt sick again, this time headache/sinus/general malaise. Went for health check and got the OK. 

It's now 5 weeks since the jab and feel OK on some days but ill on others. As far as I can fathom it is a general high level of inflammation in my system. I am not experienced in biochemistry but I can get to grip with most of the articles I can find.

Looking at how the vaccine works / possible side effects/ etc. , I think it might be something to do with cytokines.

A lot of things point to this especially the fact that I often feel far worse at night.

 

I should point out that I am otherwise a healthy person.

  • Like 1
Link to post
Share on other sites

Nothing from 1st Pfizer jab and after the second was fine until 10 hrs later when suddenly felt unwell and it got worse for a hour . It then went away and returned an hour later to the point I felt like death and had to go to bed where I spent the next 8 hrs feeling like had the flu . Woke up and felt fine until a hour later when the symptoms started again and spent the day with them coming and going until finally stopped in evening.

Link to post
Share on other sites

its interesting.. cant feel a thing, perhaps they didnt inject nothing?   sleep better, feel stronger... had 2nd one.. even better.... give me everyday thanks...

  • Like 1
  • Haha 1
Link to post
Share on other sites

The first shot I had no symptoms. The 2nd shot😱my symptoms started in the evening, my entire body, bones/muscle ached for 24-30 hours, after that everything ok

Link to post
Share on other sites

1st shot , painful arm , 1st day worst after getting slowly better but noticeble to touch within 1 week .

2nd shot , very painful arm 1 day , gone 100% after .

Link to post
Share on other sites

After the Pfizer shot:

Our local pharmacist had took 3 days off, he had 'man flu'.!

A friend in France (no underlying health issues) was hospitalised for 14 days with multiple symptoms, they could find no cause, all cleared up in the end.

And my partner had a nasty rash for a few weeks.

It seems it's not always 'plain sailing' with Pfizer.!

Link to post
Share on other sites

I’ve had both Pfizer shots. After the first shot I was kind of aware of the spot where it went in for about 24 hours. After the second shot three weeks later there was nothing. 

Link to post
Share on other sites

1st Pfiser  a bad stomach for 2 days,

2nd I enjoyed a bad stomach the same as the first + a small niggle of headache.

No injection site soreness.

My wife and 2 family members have just  had an Astra shot following there initial Sinovac and all 3 are laid up today, my wife in the night put a coat on and was sweating like a pig but had the shivers.

I have just realised so added this after reading another post, my Pfiser also gave me a rash across my chest that I had somehow not tied to Pfiser

Edited by Almer
Addition comment
Link to post
Share on other sites

I had my first Pfizer shot in late August and the second in early September.  I had no problems after either one.  In fact, all I felt was extreme relief, gratitude, and peace of mind.  My sixteen-year old son got his first Pfizer shot this past Tuesday.  His reaction was the same as mine.  We both look forward to his second shot in mid-November.  Hopefully, he will be able to study on-site at his school for the second semester.  We are both tired of what we consider to be less than effective on-line classes.  By the way, I am a retired teacher who believes that the social inter-action between students and between students and teachers is an important part of education.

  • Like 1
Link to post
Share on other sites

Mild stomach cramps and a headache about 2 hours after the first dose on 22 August - all gone after 4 hours.

 

No symptoms after second does on 13 September.

 

 

As of today, no further problems.

Link to post
Share on other sites

Felt tired after 1st shot for a couple of days, then after 2nd shot had very very mild flu symptoms and felt feverish overnight.

tenderness in arm on both occasions for a couple of days. Passed quickly, now all good.

  • Like 1
Link to post
Share on other sites
17 hours ago, MJCM said:

A bit of a sore arm after the 1st shot went away after 2-3 days.

Same after 1st shot. Awaiting second shot next week.

Link to post
Share on other sites
15 hours ago, cmsally said:

Almost the same as you , except I was violently vomiting straight after the jab (started about 3hrs after and lasted for about 12hrs). Next 2 days felt fine and then digestive issues starting day 3. Seemed to be a gut issue with fungus so went on appropriate diet and seemed to clear up. After feeling OK for a few days felt sick again, this time headache/sinus/general malaise. Went for health check and got the OK. 

It's now 5 weeks since the jab and feel OK on some days but ill on others. As far as I can fathom it is a general high level of inflammation in my system. I am not experienced in biochemistry but I can get to grip with most of the articles I can find.

Looking at how the vaccine works / possible side effects/ etc. , I think it might be something to do with cytokines.

A lot of things point to this especially the fact that I often feel far worse at night.

 

I should point out that I am otherwise a healthy person.

Ditto

Link to post
Share on other sites
20 hours ago, Nino3 said:

I had mild flu like symptoms for a couple days after the first shot. Nothing after the second shot.

I think it effects the young a lot more. A friend got a Pfizer jab yesterday at the age of 25, the second Pfizer jab. On the way home she said pull over and threw up. She threw up 5 times since the jab. Different strokes for different folks.

Link to post
Share on other sites

54, got my first Pfizer shot yesterday. Apart from muscle soreness in the injection area, no other side-effects. Did my regular 2500m swim earlier this morning at normal pace, feel fine. 

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Recently Browsing   0 members

    No registered users viewing this page.


×
×
  • Create New...